The intersection of two real forms in Hermitian symmetric spaces of compact type II The intersection of two real forms in Hermitian symmetric spaces of compact type II

Access this Article

Search this Article

Author(s)

Abstract

We minutely describe the intersection of two real forms in a non-irreducible Hermitian symmetric space <i>M</i> of compact type. In the case where <i>M</i> is irreducible we have already done it in our previous paper. In this paper we reduce the description of the intersection of two real forms to that in some special cases. This reduction is based on the information of the group of all isometries obtained by Takeuchi. We can describe the intersection in the special cases and in all cases. In particular we obtain the intersection number of two real forms in a Hermitian symmetric space of compact type.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 67(1), 275-291, 2015

    The Mathematical Society of Japan

Codes

  • NII Article ID (NAID)
    130004927759
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0025-5645
  • NDL Article ID
    026050794
  • NDL Call No.
    Z53-A209
  • Data Source
    NDL  IR  J-STAGE 
Page Top